MathSciNet Relay Station
MathSciNet bibliographic data
MR2581980 (2011c:58028) 58E15 (35B25 35B40 35J60 35J91)
Choe, Kwangseok Multiple existence results for the self-dual Chern-Simons-Higgs vortex equation. Comm. Partial Differential Equations 34 (2009), no. 10-12, 1465–1507.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement